# SDR UIEA2018072101526

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,488 hours, 18,723 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CONTROL EICAS MESSAGE. QRH PROCEDURE COMPLIED WITH (BECAME LEFT ENGINE CONTROL STATUS MESSAGE). PIMU BITE PROCEDURE PERFORMED IAW 71-01-00, MESSAGE CLEARED. RAN BOTH ENGINE TO PERFORM ASSURANCE RUN PER AMM 71-00-00, MESSAGE DID NOT DUPLICATE. PERFORMED BITE ON PIMU AFTER ENGINE RUN, NO FAULTS NOTED. VERIFIES NO HISTORY, AIRCRAFT OK FOR SERVICE.
